Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bloodpollutestruth

Member
  • Posts

    19
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

Profile Information

  • Gender
    Female
  • Location
    Oklahoma
  • Interests
    Reading, movies, friends<br />All the cliche stuff
  1. Okay, so needling and Retin-A...

    I will definitely keep those in mind! Thanks!

  2. I'm sorry. I didn't really mean there is nothing you can do. I meant you may spend thousands and I mean thousands. There is a chance the scarring could look worse after the procedure( Some scars are bigger under a few layers of skin or the scars can connect). Also I don't believe spending 6000 or so is worth 20% improvement. 20% is not even noticeable. Heck I've seen someone spend

  3. Thanks for the comment/input!

    I guess I should just focus on keeping my skin clear and hope for a treatment in the future...

  4. Thanks for the comment on my scar pics...

    What a bummer that there's nothing we can really do.

  5. I started Accutane about a week ago, but prior to that I was on Bactrim. I was on it for like half a year, and yeah it worked pretty well (definitely not 100% for me). However, it can do really shitty stuff to your body and you're really not supposed to stay on it for too long. That's why I finally said whatever, I'm going to do the 5 month extreme course of Accutane and hopefully not have to take any more pills for the rest of my life. I was off Bactrim for about a month between it and Accutane
  6. Yeah, I've got the same problem... I'm on Accutane right now, but more than anything it's the red marks/scars? (I hope they go away!!) that get me down. I don't have horrible cystic acne or anything. Sometimes I have really depressed moments, but honestly the best thing to do for yourself is to get out and realize that it's not as big of a deal as you think. Slap on some makeup and do stuff. And honestly, I'm not saying people don't care about looks, because I'd be lying if I did (we all know th
  7. I'm starting today as well (Feb. 1) and am on the same dosage. My course may be longer though, unless my derm increases the dosage sometime. I know what you mean about obsessing over possible side effects. As long as its temporary, I'm pretty sure I can handle the common ones. Good luck to you!
×